Takip et
Mona Hosny Abd ElKhaleek
Mona Hosny Abd ElKhaleek
Math. Dept., King Khalid University, KSA, Ain Shams University, Egypt
edu.asu.edu.eg üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Idealization of j-approximation spaces
M Hosny
Filomat 34 (2), 287-301, 2020
342020
Bi-ideal approximation spaces and their applications
A Kandil, SA El-Sheikh, M Hosny, M Raafat
Soft Computing 24, 12989-13001, 2020
322020
On generalization of rough sets by using two different methods
M Hosny
Journal of Intelligent & Fuzzy Systems 35 (1), 979-993, 2018
232018
On generalization of rough multiset via multiset ideals
M Hosny, M Raafat
Journal of Intelligent & Fuzzy Systems 33 (2), 1249-1261, 2017
202017
On generalized rough sets and closure spaces
AM Kozae, SA El-Sheikh, M Hosny
International Journal of Applied Mathematics 23 (6), 997-1023, 2010
202010
Improvement of approximation spaces using maximal left neighborhoods and ideals
TM Al-Shami, M Hosny
IEEE Access 10, 79379-79393, 2022
192022
Topological approach for rough sets by using J-nearly concepts via ideals
M Hosny
Filomat 34 (2), 273-286, 2020
142020
Rough sets and its applications in a computer network
AM Kozae, SA El-Sheikh, EH Aly, M Hosny
Annals of Fuzzy Mathematics and Informatics 6 (3), 605-624, 2013
132013
Rough approximation spaces via maximal union neighborhoods and ideals with a medical application
M Hosny, TM Al-shami, A Mhemdi
Journal of Mathematics 2022 (1), 5459796, 2022
122022
Novel approaches of generalized rough approximation spaces inspired by maximal neighbourhoods and ideals
M Hosny, TM Al-shami, A Mhemdi
Alexandria Engineering Journal 69, 497-520, 2023
112023
Rough set models in a more general manner with applications
M Hosny, TM Al-shami
AIMS mathematics 7 (10), 18971-19017, 2022
112022
Generalization of rough sets using maximal right neighborhood systems and ideals with medical applications
M Hosny
AIMS Math 7 (7), 13104-13138, 2022
82022
Topologies Generated by Two Ideals and the Corresponding j‐Approximations Spaces with Applications
M Hosny
Journal of Mathematics 2021 (1), 6391266, 2021
82021
Bifurcations of Armbruster Guckenheimer Kim galactic potential
FM El-Sabaa, M Hosny, SK Zakria
Astrophysics and Space Science 364, 1-9, 2019
82019
Hesitant fuzzy soft multisets and their applications in decision-making problems
A Kandil, SA El-Sheikh, M Hosny, M Raafat
Soft Computing 24, 4223-4232, 2020
72020
I-increasing (decreasing) sets and IP∗-separation axioms in bitopological ordered spaces
SA El-Sheikh, M Hosny
Pensee Journal 76 (3), 429-443, 2014
72014
Comment on “Rough Multisets and Information Multisystems
MR S. A. El-Sheikh, M. Hosny
Advances in Decision Sciences, 2017
62017
I P-Separation Axioms in Ideal Bitopological Ordered Spaces I
A Kandil, O Tantawy, SA El-Sheikh, M Hosny
Sohag J. Math 2 (1), 11-14, 2015
6*2015
Connectedness in (ideal) bitopological ordered spaces
MH A. Kandil, O. Tantawy, S.A. El-Sheikh
Gen. Math. Notes. 24 (2), 2014
5*2014
Rough sets theory via new topological notions based on ideals and applications
M Hosny
AIMS Mathematics 7, 869-902, 2021
42021
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20